Couldn't find what you looking for?

TRY OUR SEARCH!

For the last two days I have had a very thin, very light pink/brown discharge. Not enough to stain my panties, only shows up on toilet paper. 3 weeks ago I stopped my birth control (Nuva Ring) and had a short period 3-4 days after removing the ring. All my research points to implantion bleeding. I have had unprotected sex 4-5 times in the last three weeks, my boyfriend pulled out each time. Could I be pregnant this soon after stopping hormonal birth control? This discharge does not smell. Could this be an effect of stopping the birth control? Please share....

Loading...

Yes, you can get pregnant as soon as you discontinue hormonal contraceptives because ovulation will take place. However, if your boyfriend never ejaculated inside of you, there is nothing to worry about unless he had multiple ejaculations during the day and had not urinated between the intercourses. Otherwise, you should not worry.

It may take up to three months for a body to get used to being off pills and to start its own hormonal production and you may experience menstrual irregularities during that time but ovulation and therefore pregnancy is possible if other contraceptives are not used.

After stopping contraceptives, your menstrual pattern will go back to what it was like before you started using Nuva Ring. If occasional spotting occurs after stopping bc pills, I reckon it would be normal to occur after nuva ring as well.

You could be experiencing some side effects like nausea, breast tenderness or tiredness after stopping hormonal contraceptives, and if you do, don’t get alarmed. They will go away eventually.


If the spotting persists and you develop other disturbing symptoms, then you could see a doc and check if there’s an underlying condition.
Reply

Loading...

Hi,

Many thanks for the post above - I just stopped the Nuva Ring 2 weeks ago and have just begun to experience some of the side effects you were mentioning in your post (i.e. breast tenderness, breast swelling, and tiredness) - no discharge though. Although my boyfriend and I have had unprotected sex a couple of times recently - I've been advised by my doctor to wait for two weeks for my period and if it doesn't come to do a pregnancy test. She told me it wasn't impossible to be pregnant this early but also highly likely a side effect of the hormones. My boyfriend and I have discussed the consequences and we would both be over the moon if it was a chance pregnancy. Best of luck!
Reply

Loading...

I am experiencing the same side effects of going off the nuva ring 13 days ago. My nipples are very tender and swollen. It would be great if someone could relieve my anxiety and let me know that these are normal symptoms and not pregnancy. Thank you.
Reply

Loading...

I have seen many people get pregnant because they are not careful. If you are truly worried about becoming pregnant, use a condom and be careful. If you're not worried for the consequences, don't put yourself at unnecessary risk. Be smart, be careful!
Reply

Loading...

I have had these same symptoms ever since I quit taking Nuva Ring two weeks ago....what in the world is going on?? I have had more frequent bleeding, cramps, pinkish-red discharge, fatigue. AND I did not have ANY problems with my period before taking using Nuva Ring.
Reply

Loading...

Hello...My doctor recently changed my birth control pills to Yaz. Ever since taking them, I have experienced alot of abdominal pain, especially near the ovaries. Just wondering if anyone has had that problem too?? I am really worried and therefore have gotten off of them.
Reply

Loading...

I am so confused. I have never really been on birth control, but I started it for about a week. Tricylcen. I started it the day I started my period about 2 weeks ago. I couldnt handle the side effects. I know they should eventually stop, but the effects were too extreme, i decided to stop and try another kind. My period normally lasts 5 days, but when i started the bc, my period lasted for 7 days. About 2 days after stopping my period, i stopped taking the pill, and then started bleeding again for about 3 days. It wasnt heavy or anything. Over the weekend, my boyfriend and I had unprotected sex, and he did not pull out. Is it possible to get pregnant this soon after stopping the pill? also, i am not sure what week to use as my last mentrual period because i had it twice in 2 weeks... anybody have any useful information/advice for me??? Also, the last 2 days, my breasts have been tender, it only started the other day, but today it is alot worse...
Reply

Loading...

I was considering stopping my nuvaring two months ago to start the rhythm method or condoms for pregnancy prevention. But I changed my mind. Then one day during the first week of my new cycle (still using nuvaring) I spotted. It went away; then the week prior to my regular period, I spotted lightly for 4 days straight. I took out the nuvaring and started a 4 day period. I didn't replace it with a new one. It's been a week and today I started spotting again. Any thoughts?
Reply

Loading...

If you have stopped using birth control and you are having unprotected sex, even if your partner pulls out there is still a risk of pregnancy. Pull out is only about 70% effective, which means that 30 out 100 women become pregnant when their partner uses pull out. Semen can be introduced through the pre-ejaculate and sometimes guys are just not fast enough. If you don't want to become pregnant be sure to use an alternate form of birth control such as condoms as pulling out is just not very reliable. For a comparison of birth control options google planned parenthood and they have a ton of helpful information.
Reply

Loading...